Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




21 Publications

2021 | Journal Article | IST-REx-ID: 9099 | OA
Lifting automorphisms on Abelian varieties as derived autoequivalences
T.K. Srivastava, Archiv Der Mathematik (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2021 | Journal Article | IST-REx-ID: 9173 | OA
Pathologies of the Hilbert scheme of points of a supersingular Enriques surface
T.K. Srivastava, Bulletin Des Sciences Mathematiques 167 (2021).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8325 | OA
Sandpile solitons via smoothing of superharmonic functions
N. Kalinin, M. Shkolnikov, Communications in Mathematical Physics 378 (2020) 1649–1675.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 8539 | OA
On the K-theory stable bases of the springer resolution
C. Su, G. Zhao, C. Zhong, Annales Scientifiques de l’Ecole Normale Superieure 53 (2020) 663–671.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7683 | OA View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7940 | OA
The PBW theorem for affine Yangians
Y. Yang, G. Zhao, Transformation Groups 25 (2020) 1371–1385.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 6965 | OA
The positivity of local equivariant Hirzebruch class for toric varieties
K.P. Rychlewicz, Bulletin of the London Mathematical Society (2020).
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7004 | OA
Cohomological Hall algebras, vertex algebras and instantons
M. Rapcak, Y. Soibelman, Y. Yang, G. Zhao, Communications in Mathematical Physics 376 (2020) 1803–1873.
View | DOI | Download Preprint (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 196 | OA
Harmonic dynamics of the Abelian sandpile
M. Lang, M. Shkolnikov, Proceedings of the National Academy of Sciences 116 (2019) 2821–2830.
View | Files available | DOI | Download Published Version (ext.) | PubMed | Europe PMC | arXiv
 
2019 | Journal Article | IST-REx-ID: 7436 | OA
On derived equivalences of k3 surfaces in positive characteristic
T.K. Srivastava, Documenta Mathematica 24 (2019) 1135–1177.
View | Files available | DOI | arXiv
 

Filters and Search Terms

type<>research_data

Search

Filter Publications